# SDR USAASB97137

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23385
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: 049414
- Condition: Failed
- Location: A-Hyd System
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: A, H

## Discrepancy

BWI - FLT 2399 - AT FL 210, THE NR 1 ENGINE A-SYSTEM HYDRAULIC LOW PRESSURE LIGHT ILLUMINATED.  CAPTAIN SHUT DOWN THE NR 1 ENGINE HYDRAULIC PUMP AND MAINTAINED 3,000 PSI AND ONE-FOURTH QUANTITY IN A-SYSTEM HYDRAULICS.  FLIGHT DIVERTED TO BWI AS A PRECAUTIONARY MEASURE AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  THE AIRCRAFT TAXIED TO THE GATE ON ITS OWN.  MAINTENANCE REMOVED AND REPLACED THE O-RING AT THE A-SYSTEM ELECTRIC HYDRAULIC PUMP ACOUSTIC FILTER.  SERVICED RESERVOIR.  NO LEAKS NOTED.  (X)
